# SDR SWAA2025071079268

- Difficulty date: June 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE GUSSET ON BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2025-363437<[01] REPLACED ANGLE GUSSET AND FASTENERS LOCATED ON BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; DWG 143A7902 SHEET: 174 REV: - AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE GUSSET AND FASTENERS LOCATED ON BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; DWG 143A7902 SHEET: 174 REV: - AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.
